# SDR CALA2023052201589

- Difficulty date: May 21, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 82,462 hours, 16,896 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 4052506955
- Part serial: 97019004
- Condition: Failed
- Location: Flight Deck
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INFLT BOTH FMC WOULD RESET APROX EVERY 5 MIN CAUSING AUTOPILOT EICAS MESS.AND DISCONNECT GPS R WITH MX CODES 211591 & 221591. CODE BREAKDOWN INDICATES L AND R FMC FAILURES. PER FIM 22-02 TASK 808, BLOCKS 12, 117, & 118, LEFT AND RIGHT FMCS REQ REPLACEMENT. PERF'D MCDP LAST FLT FAULTS BITE FIM 22-02 TASK 801, FOUND FOLLOWING FAULTS: FMC L-R CH WITH MX CODES 110071, 130071, 120081; FMC R/TMC WITH MX CODE 310081; FMC L-R CH WITH MX CODES 110081, 130081, & 120071; GPS L WITH MX CODES 211581 & 221581; REF L/P'S 4651051 & 4651061, LEFT AND RIGHT FMCS REPLACED, ALL OPS CKS GOOD, NO FURTHER DEFECTS NOTED AT THIS TIME. FMCS CONSIDERED ETOPS SIGNIFICANT. ETOPS VERIFICATION FLIGHT SUCCESSFUL.
